MathSciNet Relay Station
MathSciNet bibliographic data
MR2027815 35Q51
Tang, Xiao-Yan; Lou, Sen-Yue Folded solitary waves and foldons in $(2+1)$ dimensions. Commun. Theor. Phys. (Beijing) 40 (2003), no. 1, 62–66.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement